Lake Huron, 2012

Marine Thunderstorm Wind in Lake Huron, March 22, 2012

March 22, 2012 · NWS APX · 1 event in 1 county or zone

A broken area of showers and thunderstorms moved across Central Lower Michigan, producing gusty winds in some coastal locations.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS APX wrote it up.

A broken area of showers and thunderstorms moved across Central Lower Michigan, producing gusty winds in some coastal locations.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before the first event at Mar 22, 7:11 PM EST, 39 minutes earlier.

Area forecast discussion, Mar 22, 7:11 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
811 PM EDT THU MAR 22 2012

.SYNOPSIS...

A WEAK RIDGE OF HIGH PRESSURE THAT STRETCHES FROM OVER THE ATLANTIC
COAST BACK INTO ALBERTA CANADA...WILL CONTINUE TO FORCE WARMER THAN
NORMAL AIR INTO THE GREAT LAKES AGAIN TODAY...BREAKING A COUPLE MORE
RECORDS ACROSS NORTHERN MICHIGAN. HOWEVER...THE TEMPERATURES WILL BE
10 TO 15 DEGREES COOLER THAN YESTERDAY.

THERE WILL ALSO BE CHANCES OF SHOWERS AND A FEW THUNDERSTORMS TODAY
THROUGH SATURDAY...AS AN UPPER LEVEL LOW TRACKS FROM THE SOUTHERN
PLAINS...INTO THE OHIO VALLEY. THE LOW WILL CONTINUE THE COOLING
TREND ACROSS THE STATE THROUGH THE WEEKEND. HIGH TEMPERATURES WILL
BE RETREATING INTO THE 50S OVER THE WEEKEND.

&&

.UPDATE...
ISSUED AT 811 PM EDT THU MAR 22 2012

LATE AFTERNOON HEATING AND LAKE BREEZE CONVERGENCE OFF LAKE
MICHIGAN...FINALLY ENOUGH TO POP A SMALL AREA OF SHOWERS/STORMS IN
THE SW COUNTIES LATE THIS AFTERNOON. A FEW MORE POCKET OF SHOWERS
HAVE ALSO WORKED INTO THE WEST BRANCH AREA. BUT...SHOWERS/STORMS
ALREADY IN THE PROCESS OF FIZZLING OUT FAST. HAVE UPDATED
WEATHER/POP GRIDS TO ACCOUNT FOR LATEST TSTM/SHOWER TRENDS.

GOING FORWARD...MULLING OVER JUST WHAT WILL OCCUR THROUGH THE REST
OF THE NIGHT. BATCH OF SHOWERS/STORMS OVER SE LOWER MICHIGAN WILL
WORK UP THROUGH THE THUMB/SAGINAW VALLEY THIS EVENING AND MAY CLIP
THE FAR SE COUNTIES. WILL SEE. OTHERWISE...MOST OF THE CWA SHOULD
REMAIN DRY GOING FORWARD.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 410 PM EDT THU MAR 22 2012

A VERY /VERY/ SLOW TRANSITION TO MORE SEASONABLE WEATHER HAS BEGUN
TODAY...AS A WEAK COLD FRONT DROPPED THROUGH THE REGION OVERNIGHT
AND EARLY THIS MORNING...WITH FGEN BAND PROVIDING FOR SHOWERS ACROSS
NORTHERN ZONES THROUGH THE DAY WITH TEMPERATURES STUCK IN THE 50S
NORTH OF THE BRIDGE.  FURTHER SOUTH...WHERE SKIES WERE ABLE TO AT
LEAST PARTIALLY CLEAR...TEMPERATURES HAVE ONCE AGAIN REBOUNDED INTO
THE 70S /PARTICULARLY SOUTH OF M-72/ WITH RESULTANT INSTABILITY AND
EASTERLY UPSLOPE FLOW ALONG THE I-75 CORRIDOR JUST SOUTH OF MY CWA
ALLOWING FOR CONVECTION TO RE-FIRE THIS AFTERNOON.  PRIMARY CONCERNS
HEADING INTO THIS EVENING ARE CONVECTION EVOLUTION. EXPECT
CONVECTION TO CONTINUE TO FIRE FOR THE NEXT HOUR OR TWO OVER THE
HIGHER TERRAIN OF CENTRAL LOWER...AND DRIFT NORTHEAST WITH THE MEAN
DEEP LAYER SOUTHWESTERLY FLOW.  THIS WILL LIKELY BRING THE BULK OF
ANY DEVELOPING ACTIVITY INTO AN AREA BOUNDED BY CADILLAC /PERHAPS A
LITTLE WEST OF THIS/ TO GRAYLING TO WEST BRANCH.  AS CONVECTION
MOVES FURTHER NORTH AND EAST...THE COLD DOME EXPANDS AND EXPECT ANY
ACTIVITY TO WANE.  SEVERE POTENTIAL IS LOW WITH MUCAPES STRUGGLING
TO REACH 750 J/KG IN THE PRESENCE OF 30KTS OF DEEP LAYER SHEAR.
WOULD NOT BE SURPRISED TO SEE A FEW SMALL HAIL REPORTS AND WILL
MENTION THIS IN AFTERNOON HWO AS WELL AS INCLUDE IN THE GRIDDED
FORECAST.

TONIGHT...AFOREMENTIONED CONVECTIVE ACTIVITY SHOULD WIND DOWN AS
INSTABILITY WANES...WITH LITTLE IN THE WAY OF FORCING SUGGESTING
LITTLE CHANCE FOR MEANINGFUL PRECIPITATION DURING THE OVERNIGHT.
BEST CHANCES CENTER FIRST ON RETREATING FGEN BAND OVER NORTHERN
AREAS WHICH HAS BROUGHT SHOWERS TO EASTERN UPPER...BUT AS THIS
REORIENTS FURTHER NORTH...EXPECT ANY SHOWER ACTIVITY TO  ALSO SHIFT
FURTHER NORTH THAN WE HAVE SEEN THIS AFTERNOON.  FURTHER
SOUTH...BROAD AREA OF WEAK ISENTROPIC ASCENT ABOVE FRONT OVER
SOUTHERN LOWER MAY PRODUCE A FEW SHRAS...BUT THIS IS MOST LIKELY
SOUTH OF OUR CWA. THEREFORE NO MORE CHANCE POPS SHOULD SUFFICE OVER
THE CWA.  AS FOR TEMPERATURES...EXPECT INFLUENCE OF LAKE HURON TO ALLOW
NORTHEAST LOWER TO DROP INTO THE UPPER 40S...WITH CLOUDS AND WEAK
LLEVEL DOWNSLOPING PREVENTING TEMPS TO DROP MUCH BELOW THE LOWER 50S
WEST OF US-131.  EASTERN UPPER SHOULD SEE LOWS DROP INTO THE 40S.

FOR THE DAY ON FRIDAY...PRIMARY CONCERNS CENTER AROUND GYRE SPINNING
ACROSS THE SOUTHERN PLAINS THIS AFTERNOON AS IT SLOWLY LIFTS NORTH
AND EAST IN RESPONSE TO DIGGING TROUGHING ALONG THE WEST COAST.
THERE IS GOOD MODEL CONSENSUS ON TAKING THE UPPER LOW FROM NORTHERN
OKLAHOMA THIS EVENING TO A POSITION OVER SOUTHERN MISSOURI BY LATE
FRIDAY.  THE PRIMARY IMPACT OF THIS MOVEMENT WILL BE TO BRING THE
RIBBON OF HIGHEST PWAT AIR AND AXIS OF ISENTROPIC ASCENT ON THE
NORTHEASTERN FLANK OF THIS SYSTEM CLOSE TO...IF NOT OVER MY
SOUTHWEST ZONES.  RAINFALL IN THIS QUADRANT OF THE SYSTEM TODAY HAS
BEEN DECENT /SEE PLUME OF SHRAS OVER CENTRAL ILLINOIS ATTM/.  PWATS
WILL BE AT OR ABOVE MARCH RECORDS AROUND 1.25 INCHES...WITH CYCLONIC
FLOW AND THE AFOREMENTIONED ISENTROPIC ASCENT BEING THE PRIMARY
DRIVERS FOR PRECIPITATION.  EXPECT THIS ARC OF SHOWERS TO ARRIVE BY
LATE MORNING IN SOUTHWESTERN ZONES AND LIKELY MAKE IT AS FAR NORTH
AND EAST AS A CVX-GLR-TAWAS LINE DURING THE AFTERNOON.  FURTHER
NORTH...CERTAINLY CAN/T RULE OUT SOME MORE RENEGADE SHRAS...SO WILL
MAINTAIN CHANCE POPS IN THIS REGION.  TEMPERATURES CLEARLY WILL BE
DICTATED BY CLOUD COVER AND POTENTIAL PRECIPITATION.  TEMPERATURES
ALOFT WILL AGAIN SUPPORT MID/UPPER 70S ESPECIALLY OVER SOUTHERN
AREAS IF WE CAN SEE SOME SUN.  I DON/T THIS IS THE MOST LIKELY
SCENARIO AT THIS TIME...AND WILL GENERALLY PAINT AN EAST TO WEST
GRADIENT OF INCREASING TEMPERATURES AS ONE GETS FURTHER AWAY FROM
THE INFLUENCE OF LAKE HURON.  THIS LEADS TO HIGHS NEAR OR A LITTLE
BELOW 60 OVER FAR EASTERN AREAS...TO THE LOWER 70S WEST OF US-131.
THUNDER IS UNLIKELY /SEE LACK OF LIGHTNING OVER THE NORTHERN PORTION
OF THE ARC OF SHOWERS TODAY/ GIVEN A COOLER BOUNDARY LAYER THAN WE
HAVE TODAY WITH CONTINUED MILD TEMPERATURES ALOFT.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 410 PM EDT THU MAR 22 2012

LONG WAVE TROUGHING ALONG THE WEST COAST OF NORTH AMERICA AND
RIDGING ACROSS THE EASTERN STATES CONTINUES TO DEFINE THE LARGE
SCALE PATTERN...PART OF A PERSISTENT FOUR WAVE HEMISPHERIC PATTERN
WITH ROUGHLY EQUAL SPACING BETWEEN LONG WAVE TROUGH AXES.  FLOW
COMING OUT OF THE WESTERN LONG WAVE TROUGH IS SPLIT WITH A SLOW
MOVING CLOSED LOW IN THE SOUTHERN BRANCH ACROSS OKLAHOMA/KANSAS...
WITH FASTER NORTHERN BRANCH FLOW BEGIN SHUNTED INTO CANADA.
SOUTHERN BRANCH LOW IS FORECAST TO SLIDE EAST ACROSS THE OHIO VALLEY
AND OFF THE MID ATLANTIC COAST THROUGH THIS WEEKEND...AND WILL
IMPACT THE UPPER GREAT LAKES OVER THE NEXT COUPLE OF DAYS.  AS THIS
SOUTHERN BRANCH WAVE MOVES OFF THE EAST COAST...SHORT WAVE ENERGY IN
THE NORTHERN BRANCH WILL DIG SOUTHEAST ACROSS THE NORTHEASTERN
STATES IN THE SUNDAY/MONDAY TIME FRAME...AND WILL ALLOW MUCH COOLER
AIR TO CLIP MICHIGAN AT THE START OF NEXT WEEK THOUGH TEMPERATURES
WILL LOOK TO REBOUND AGAIN BY TUESDAY/WEDNESDAY.

WEEKEND FORECAST STARTS OUT WITH THE SOUTHERN BRANCH UPPER LOW
MOVING EAST OUT OF MISSOURI FRIDAY EVENING...AND MEANDER ALONG THE
OHIO RIVER ON SATURDAY.  REMNANTS OF RAIN BAND SPIRALING AROUND THE
CIRCULATION WILL CONTINUE TO IMPACT AT LEAST LOWER MICHIGAN FRIDAY
NIGHT INTO SATURDAY.  PLAN TO GRADUATE POPS FROM NORTH TO SOUTH...
QUITE POSSIBLE THAT THERE MAY NOT BE MUCH OF ANYTHING GOING ON NORTH
OF THE BRIDGE BY SATURDAY MORNING.  CLOUDS AND SHOWERY WEATHER WILL
KEEP TEMPERATURES DOWN ON SATURDAY...BUT STILL A GOOD BIT ABOVE
AVERAGE WITH MAINLY 50S ACROSS EASTERN UPPER/NORTHEAST LOWER AND
LOWER 60S NORTHWEST LOWER.

UPPER LOW WILL CONTINUE TO SAUNTER EAST-SOUTHEAST SATURDAY NIGHT/
SUNDAY...CROSSING THE CAROLINAS BEFORE EXITING OFF THE COAST SUNDAY
NIGHT/MONDAY.  PRECIPITATION EXPECTED TO WIND DOWN SATURDAY NIGHT
ACROSS NORTHERN MICHIGAN THOUGH SKIES SHOULD REMAIN CLOUDY.
MEANWHILE...SHORT WAVE ENERGY IN THE NORTHERN BRANCH WILL BE DIGGING
INTO THE NORTHEAST/NEW ENGLAND MONDAY.  NON-AMERICAN MODELS HAVE
BEEN ON THIS FEATURE FOR SEVERAL DAYS...OPERATIONAL GFS HAS BEEN
PLAYING CATCH-UP AND IS FINALLY WARMING UP TO THIS IDEA.  THIS WILL
SERVE TO PUSH A COLD FRONT THROUGH MICHIGAN ON SUNDAY...WITH GOOD
LOW LEVEL COLD ADVECTION IN ITS WAKE.  EXPECT CLOUDS TO THIN AS
SUNDAY WEARS ON AS COOLER/DRIER AIR MOVES INTO NORTHERN MICHIGAN.

EXTENDED FORECAST (MONDAY THROUGH THURSDAY)...AS MENTIONED
ABOVE...SHORT WAVE ENERGY EXPECTED TO DROP INTO THE NORTHEAST
QUADRANT OF THE COUNTRY BY MONDAY...THOUGH THERE ARE SOME GUIDANCE
DIFFERENCES IN STRENGTH AND TIMING OF THIS WAVE...MAINLY TIED TO
HANDLING OF LINGERING SOUTHERN BRANCH WAVE OFF THE CAROLINA COAST.
THINKING THAT A SOLUTION TOWARD THE SLOWER END OF THE GUIDANCE
ENVELOPE IS PROBABLY THE WAY TO LEAN AT THIS POINT...WHICH WOULD
MEAN A LITTLE COOLER SOLUTION FOR MONDAY (AND DRY WITH SURFACE RIDGE
POKING INTO THE GREAT LAKES FROM THE NORTH.  THE LIKELY ADVENT OF A
LIMITED SET OF FREEZE HEADLINES NEXT WEEK (BOTH GEOGRAPHICALLY AND
METEOROLOGICALLY) AFTER THE RECENT HISTORIC WARM SPELL WILL
NECESSITATE MENTIONING A RETURN TO SUB-FREEZING LOW TEMPERATURES FOR
BOTH MONDAY AND TUESDAY MORNINGS IN THE AFTERNOON RENDITION OF THE
HAZARDOUS WEATHER OUTLOOK.  THIS COOL SHOT WILL BE SHORT LIVED AS
HEIGHTS RISE AGAIN FOR TUESDAY AHEAD OF ANOTHER SHORT WAVE TROUGH
COMING OUT OF THE WESTERN LONG WAVE FOR MIDWEEK.  THIS NEXT FEATURE
WILL BRING IN THE NEXT CHANCE FOR SHOWERS AND POSSIBLY SOME THUNDER
FOR THE LATER TUESDAY INTO WEDNESDAY TIME FRAME...WITH DRIER
CONDITIONS EXPECTED THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 811 PM EDT THU MAR 22 2012

OVERALL VFR CONDITIONS THROUGH TONIGHT...ALTHOUGH SOME SHOWERS
WILL IMPACT TVC THROUGH AROUND 02Z. THEN...FUTHER COOLING TONIGHT
WILL ULTIMATELY LEAD TO SOME FOG DEVELOPMENT AND REDUCED VSBYS.

FRIDAY...UPPER LOW PRESSURE SYSTEM WILL ADVANCE INTO THE REGION
AND BRING INCREASED RAIN CHANCES THROUGH THE DAY.

&&

.MARINE...
ISSUED AT 410 PM EDT THU MAR 22 2012

VERY QUIET ON THE MARINE FRONT THIS AFTERNOON UNDER WEAK NORTHEASTERLY
FLOW BEHIND COLD FRONT THAT HAS SETTLED SOUTH OF THE REGION. THE
EASTERLY FLOW WILL FRESHEN FRIDAY WITH A PERIOD OF SMALL CRAFTS
LOOKING LIKELY NEAR...AND ALONG EITHER SIDE OF THE STRAITS. NEXT
CHANCE OF SMALL CRAFT CONDITIONS ARRIVES SUNDAY UNDER NORTHWEST
FLOW BEHIND A POTENT COLD FRONT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...BA
SYNOPSIS...LOCKER
SHORT TERM...ARNOTT
LONG TERM....JPB
AVIATION...BA
MARINE...ARNOTT
Hazardous weather outlook, Mar 22, 3:15 PM EST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT THU MAR 22 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
415 PM EDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DRIFT THROUGH PORTIONS OF NORTHERN
LOWER MICHIGAN TONIGHT.  SEVERE STORMS ARE NOT EXPECTED. HOWEVER...
FREQUENT LIGHTNING...PEA SIZED HAIL AND HEAVY RAINFALL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS IN NORTHERN LOWER MICHIGAN
FRIDAY AFTERNOON.  AGAIN...SEVERE STORMS ARE NOT EXPECTED.

A RETURN TO SUB-FREEZING OVERNIGHT LOW TEMPERATURES IS EXPECTED BOTH
MONDAY AND TUESDAY MORNINGS OF NEXT WEEK (MOST WIDESPREAD TUESDAY
MORNING).

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE SEND RAINFALL REPORTS TO THE NATIONAL WEATHER
SERVICE.

REPORTS MAY BE MADE ONE OF TWO WAYS:

BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS)

BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

JPB

In the hours before

Local storm report, Mar 22, 3:32 PM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
432 PM EDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       LUZERNE                 44.62N 84.27W
03/22/2012  M0.72 INCH       OSCODA             MI   SPOTTER

            12 HR TOTAL THRU 430 PM.

&&

LOCKER
Special weather statement, Mar 22, 4:58 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
558 PM EDT THU MAR 22 2012

MIZ025-026-031>033-230000-
BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD-MISSAUKEE-
558 PM EDT THU MAR 22 2012

...SCATTERED THUNDERSTORMS THIS EVENING...

SCATTERED THUNDERSTORMS ARE MOVING INTO PORTIONS OF NORTHERN LOWER
MICHIGAN...PRIMARILY AROUND THE FRANKFORT...MANISTEE...CADILLAC
AND HOUGHTON LAKE AREAS.

ORGANIZED SEVERE WEATHER IS NOT EXPECTED. HOWEVER...THESE STORMS
WILL PRODUCE BRIEF HEAVY DOWNPOURS...AND ANY OF THESE STORMS
COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

IF ANY STORMS BECOME SEVERE...WARNINGS WILL BE ISSUED BY THE
NATIONAL WEATHER SERVICE.

ADAM
Local storm report, Mar 22, 5:51 PM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
651 PM EDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       4 SW BRETHREN           44.26N 86.07W
03/22/2012  M0.67 INCH       MANISTEE           MI   SPOTTER

            15 MINUTE TOTAL FROM 630 PM TO 645 PM.

&&

LOCKER

The radar

The NCL Michigan radar (KAPX), 125 km away, was scanning. The volume nearest the first event began at 00:50 UTC.

Open the radar archive at this moment

Event by event

1 marine thunderstorm wind. Local standard time, as filed.

Marine Thunderstorm Wind, Sturgeon Pt to Alabaster Mi

When
March 22, 7:50 PM EST to 8:10 PM EST
Where
Sturgeon Pt to Alabaster Mi forecast zone, 3 mi ENE of Alabaster
Measured
38 kt (44 mph) measured gust
Reported by
C-MAN Station
Coordinates
44.197, -83.504

What these are

Marine Thunderstorm Wind
Thunderstorm winds of 34 knots or more over coastal or lake waters.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Lake Huron in 2012Every state in 2012This day in weather history

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 379814.